Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 125, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 21, 2021, 1:25 PM EDT for Alachua County, Gilchrist County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 1:25 PM EDT (17:25 UTC)
- Expired
- Jun 21, 2021, 2:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Gilchrist County, FL
The radar
The Jacksonville radar (KJAX), 137 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WUUS52 KJAX 211725
SVRJAX
FLC001-041-211800-
/O.NEW.KJAX.SV.W.0125.210621T1725Z-210621T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
125 PM EDT Mon Jun 21 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Gilchrist County in northern Florida...
West central Alachua County in northern Florida...
* Until 200 PM EDT.
* At 125 PM EDT, a severe thunderstorm was located near Trenton,
moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2973 8274 2963 8254 2954 8263 2954 8265
2956 8266 2956 8275 2958 8276 2958 8280
TIME...MOT...LOC 1725Z 217DEG 10KT 2958 8272
HAIL...1.00IN
WIND...60MPH
$$
NELSON2 follow-up statements
196
WWUS52 KJAX 211736
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
136 PM EDT Mon Jun 21 2021
FLC001-041-211800-
/O.CON.KJAX.SV.W.0125.000000T0000Z-210621T1800Z/
Gilchrist FL-Alachua FL-
136 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN GILCHRIST AND WESTERN ALACHUA COUNTIES...
At 136 PM EDT, a severe thunderstorm was located 7 miles east of
Trenton, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2966 8259 2954 8265 2956 8266 2956 8275
2958 8276 2958 8280 2973 8274
TIME...MOT...LOC 1736Z 219DEG 11KT 2961 8269
HAIL...1.00IN
WIND...60MPH
$$
NELSON413
WWUS52 KJAX 211758
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
158 PM EDT Mon Jun 21 2021
FLC001-041-211808-
/O.EXP.KJAX.SV.W.0125.000000T0000Z-210621T1800Z/
Gilchrist FL-Alachua FL-
158 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILCHRIST AND
WESTERN ALACHUA COUNTIES WILL EXPIRE AT 200 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2966 8259 2954 8265 2956 8266 2956 8275
2958 8276 2958 8280 2973 8274
TIME...MOT...LOC 1758Z 217DEG 10KT 2966 8265
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:41 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 21, 10:41 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1041 AM EDT Mon Jun 21 2021 ...WAVES OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE ON TUESDAY... ...LOCALLY HEAVY RAINFALL EXPECTED TONIGHT AND TUESDAY... .UPDATE... Late morning surface analysis depicts strengthening low pressure (992 millibars) over the northern Great Lakes region that was accelerating northeastward and was pushing a cold front towards the Ohio and Tennessee Valleys. This weather pattern has kept the axis of Atlantic ridging positioned across south Florida, creating a deep west-southwesterly flow pattern across our area. Otherwise, Tropical Storm Claudette (1007 millibars) was emerging off the northern Outer Banks of North Carolina and into the western Atlantic waters as it accelerates east-northeastward. Aloft...a potent shortwave pivoting eastward across Lake Superior was digging a longwave trough over the Plains States and the Upper Midwest. This weather pattern was creating a highly diffluent zonal flow along the northern Gulf coast region. Embedded shortwave energy within this zonal flow was progressing across southwestern Louisiana, with convection developing over the FL panhandle and Big Bend regions downstream of this feature. A shield of stratiform light to moderate rainfall precedes this activity and was overspreading locations along and south of Interstate 10 in northeast and north central FL. Multi-layered cloud cover was also overspreading southeast GA from west to east. Latest LAPS/RAP analyses indicate that a tropical air mass persists across our region, with PWAT values mostly in the 1.7 - 2.0 range as of 13Z. Temperatures were mostly ranged from the upper 70s to lower 80s. Dewpoints were mostly in the low to mid 70s, except the oppressive upper 70s in north central and coastal northeast FL. Extensive cloud cover today should limit instability across much of our region, but the increasingly diffluent zonal flow pattern aloft will likely advect thunderstorms developing along the I-10 corridor to the west of our area into the Suwannee Valley late this morning, with at least scattered convection moving eastward across the I-10 corridor and points southward this afternoon. Widely scattered convection should also make inroads into southeast GA this afternoon as moisture deepens and outflow boundaries from activity in the Suwannee Valley push northward. Cloud cover, light showers this morning and afternoon convection should keep highs generally in the mid to upper 80s this afternoon, with breezy west-southwesterly winds possibly allowing a few coastal locations to approach 90 degrees (especially in southeast GA). Troughing aloft diving into the Tennessee and Ohio Valleys will keep a highly diffluent southwesterly flow pattern in place locally tonight, with additional upstream shortwave energy likely generating scattered to numerous convection across our area tonight. Short-term, high resolution guidance suggests that one wave of convection developing over the I-4 corridor late this afternoon will push northeastward, impacting the southern St. Johns River basin and north central FL this evening, while another wave of convection develops over the northeast Gulf of Mexico this evening and then overspreads the Suwannee Valley and inland southeast GA overnight, with activity reaching the I-95 corridor before sunrise. Heavy downpours and frequent lightning strikes should be the primary hazards with convective activity this afternoon and tonight, although a few storms may pulse and become strong, with downburst wind gusts of 40-50 mph possible on an isolated basis. Lows tonight will only fall into the 70s. Longwave troughing diving into the southeastern states on Tuesday will drive a cold front into the Deep South during the afternoon and evening hours. Deep southwesterly flow will continue to advect a tropical air mass into our area from the northeast Gulf of Mexico, with model soundings depicting PWAT values rising to the 2.0 - 2.2 inch range as the day progresses. Temperatures aloft will slowly cool off, increasing the potential for strong to isolated severe thunderstorms that will be capable of producing downburst winds of 40-60 mph. Waves of convection moving east- northeastward across our region will likely produce heavy rainfall amounts as well. Clouds and rainfall should keep highs below climatology tomorrow, with 80s again prevailing region-wide. && .AVIATION... [Through 12Z Tuesday] Showers and periods of MVFR conditions will be possible at the northeast FL terminals, with periods of ceilings between 1,500 - 2,500 feet expected. VFR conditions will prevail through at least 19Z at SSI. Thunderstorms will develop near the northeast FL terminals after 15Z. We used TEMPO and PROB30 groups at each terminal through the evening and overnight hours to account for briefly gusty winds and periods of MVFR conditions during heavier showers and thunderstorms. Outside of thunderstorm activity, sustained west- southwesterly surface winds of 10-15 knots will continue through around 22Z at the terminals. Mainly westerly surface winds of 5-10 knots will prevail overnight. && .MARINE... A cold front approaching the Ohio and Tennessee Valleys this morning will dive southeastward and will approach the Georgia waters on Tuesday night and will stall near the Florida border from Wednesday through around Friday. Southwesterly winds will increase to Caution levels of 15 to 20 knots this afternoon and will remain breezy through at least Tuesday night. Seas of 3-5 feet will prevail through Tuesday night. Widespread showers and thunderstorms will impact our local waters from Tuesday through Friday. A light onshore wind will develop late this week as strong high pressure over the Canadian Maritime region wedges down the southeastern seaboard. Seas of 2-4 feet will prevail during the middle and later portions of this week. Rip Currents: Breezy west-southwesterly winds will result in a low rip current risk at area beaches through at least Tuesday. && .FIRE WEATHER... Breezy west-southwesterly surface and transport winds will create good dispersion values this afternoon outside of scattered thunderstorm activity. Surface and transport winds will shift to southwesterly on Tuesday, with widespread rainfall and cloud cover resulting in poor dispersion values. && .PREV DISCUSSION [751 AM EDT]... .NEAR TERM [Through Tonight]... A few showers were moving into the western portions of the area from the Gulf of Mexico early this morning, and this is forecast to continue through daybreak. TD Claudette is forecast to strengthen back to a Tropical Storm as it moves off the coast of North Carolin this morning. The surface ridge axis will remain south of the area today, and southwesterly low level flow will prevail. Mid/upper level cloudiness will continue again today. Precipitable water values will be 1.8-2 inches today, with numerous showers/storms pushing across the western half of the area, with lower rain chances towards the east coast. Deeper moisture will move into the area tonight with precipitable water values in excess of 2 inches as a disturbance along the coast of Louisiana this morning moves eastward along the northern Gulf coast. A brief lull in rain chances is expected in the evening, with rain chances increasing from west to east towards daybreak. Highs today are forecast to be warmer in the upper 80s to lower 90s, and lows today will be 70-75F once again. .SHORT TERM [Tuesday Through Thursday]... High pressure will be to the southeast Tuesday, as a trough of low pressure slides southeast toward SE GA. This boundary will move to near the GA/FL line Tuesday night into Wednesday, and stall while it dissipates. Weak troughing will remain over area into Thursday, as high pressure builds to the northeast. The region will also be in the base of a 500mb trough through Wednesday, helping to provide additional instability. The flow will be from the southwest through Wednesday, leaving the gulf coast sea breeze dominant. The flow will be more from the east northeast Thursday allowing the east coast sea breeze to push inland. The combination of diurnal heating, upper support and sea breeze interactions will provide daily rounds of showers and thunderstorms, with best chances in the afternoon and evening hours. While night time lows will be near normal this period, highs will trend a little below normal due to expected cloud and rain coverage. .LONG TERM [Thursday Night Through Monday]... High pressure will be northeast of the region this period, continuing the flow pattern from the east southeast. This flow pattern will allow the east coast sea breeze to push well inland each afternoon. Daily rounds of convection are expected this period due to diurnal instability, and sea breeze convergence. Low temperatures will trend near normal this period, and after a below normal day Friday, highs will trend near normal for Saturday and Sunday. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 73 82 71 84 / 30 40 80 40 70 SSI 90 77 85 74 84 / 30 20 70 30 70 JAX 90 73 85 72 87 / 30 30 70 20 70 SGJ 90 76 87 73 87 / 40 30 60 20 70 GNV 86 72 84 72 85 / 40 30 60 20 70 OCF 89 73 85 72 88 / 60 30 60 20 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 21, 11:51 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1151 AM EDT Mon Jun 21 2021
FLZ021-222-211615-
Southern Columbia FL-Suwannee FL-
1151 AM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 1215 PM EDT...
* At 1150 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Mayo, moving
northeast at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Obrien and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3020 8279 2998 8279 2995 8293 2996 8293
2996 8295 2998 8296 2999 8296 3001 8298
3001 8300 3003 8301 3006 8304 3006 8306
3008 8308
TIME...MOT...LOC 1550Z 245DEG 28KT 3000 8307
NELSONSpecial weather statement, Jun 21, 12:20 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1220 PM EDT Mon Jun 21 2021
FLZ023-030-122-222-GAZ364-211645-
Southern Columbia FL-Baker FL-Union FL-Northern Columbia FL-
Western Charlton GA-
1220 PM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR BAKER...UNION...COLUMBIA AND
SOUTH CENTRAL CHARLTON COUNTIES UNTIL 1245 PM EDT...
* At 1220 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 11 miles
northwest of Taylor to 7 miles northwest of Sanderson to near
Ichetucknee Spring. Movement was east at 30 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Lake City, Lake Butler, Raiford, Columbia, Taylor, Macclenny, Glen
St. Mary, Palestine Community, Groves and Providence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3020 8279 3035 8259 3059 8253 3056 8211
3031 8205 2999 8228 2999 8279
TIME...MOT...LOC 1620Z 272DEG 26KT 3059 8237 3032 8238 2998 8287
NELSONSpecial weather statement, Jun 21, 12:48 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1248 PM EDT Mon Jun 21 2021
FLZ023-024-030-031-222-225-232-325-425-GAZ364-211715-
Southern Columbia FL-Baker FL-Western Clay FL-Union FL-
Western Duval FL-South Central Duval FL-Inland Nassau FL-
Trout River FL-Bradford FL-Western Charlton GA-
1248 PM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHEASTERN BRADFORD...BAKER...NORTHERN UNION...CENTRAL COLUMBIA...
NORTHWESTERN CLAY...WESTERN DUVAL AND SOUTHEASTERN CHARLTON COUNTIES
UNTIL 115 PM EDT...
* At 1247 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 12 miles
west of Hilliard to near St. George to near Macclenny to near
Palestine Community. Movement was east at 45 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Jacksonville, Callahan, Jacksonville International Arpt, Columbia,
Macclenny, Glen St. Mary, Palestine Community, Cisco Gardens,
Ortega and St. George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3007 8276 3038 8229 3047 8220 3057 8223
3069 8170 3051 8166 3026 8168 3008 8183
TIME...MOT...LOC 1647Z 273DEG 39KT 3062 8212 3046 8205 3033 8208 3004
8247
NELSONSpecial weather statement, Jun 21, 1:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
118 PM EDT Mon Jun 21 2021
FLZ023-024-030-031-124-125-132-133-225-232-325-425-GAZ364-211745-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Inland Nassau FL-Bradford FL-Eastern Clay FL-Baker FL-
Western Duval FL-Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Western Charlton GA-
118 PM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHEASTERN
BRADFORD...NORTH CENTRAL ST. JOHNS...SOUTHEASTERN BAKER...
NORTHEASTERN UNION...NORTHERN CLAY...DUVAL AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 145 PM EDT...
* At 118 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Bellair-Meadowbrook Terrace, or
near Orange Park, moving east at 35 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jacksonville, Fernandina Beach, Orange Park, Callahan, Jacksonville
International Arpt, Unf, Mandarin, Arlington, Middleburg and Yulee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3009 8150 3012 8154 3012 8168 3005 8169
2997 8209 3018 8239 3067 8174 3071 8145
3010 8143
TIME...MOT...LOC 1718Z 265DEG 29KT 3022 8177
NELSONSpecial weather statement, Jun 21, 1:20 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
120 PM EDT Mon Jun 21 2021
FLZ035-236-211800-
Western Alachua FL-Gilchrist FL-
120 PM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES UNTIL 200 PM EDT...
* At 120 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Trenton, moving northeast at 10
mph.
* Winds in excess of 45 mph and excessive cloud-to-ground lightning
possible with this storm.
* Locations impacted include...
Trenton, Archer and Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2982 8281 2958 8239 2952 8256 2954 8256
2953 8265 2956 8266 2956 8275 2958 8276
2958 8283
TIME...MOT...LOC 1720Z 219DEG 10KT 2957 8274
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:51 AM EDT | Special Weather Statement | JAX | Suwannee | 24 min |
| Jun 21, 12:20 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 25 min |
| Jun 21, 12:48 PM EDT | Special Weather Statement | JAX | Baker, Nassau | 27 min |
| Jun 21, 1:18 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 27 min |
| Jun 21, 1:20 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 21, 1:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Jun 21, 1:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 21, 1:32 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Jun 21, 1:45 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 45 min |
| Jun 21, 2:00 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Jun 21, 2:17 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Jun 21, 2:25 PM EDT | Special Weather Statement | JAX | Bradford, Union | 50 min |
| Jun 21, 2:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 21, 2:45 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jun 21, 2:54 PM EDT | Special Weather Statement | JAX | Bradford | 36 min |
| Jun 21, 3:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 21, 3:30 PM EDT | Special Weather Statement | JAX | Gilchrist | 30 min |
| Jun 21, 3:38 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 21, 3:56 PM EDT | Special Weather Statement | JAX | Flagler | 49 min |
| Jun 21, 4:09 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
| Jun 21, 4:19 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Jun 21, 5:11 PM EDT | Special Weather Statement | JAX | Flagler | 34 min |
| Jun 21, 7:37 PM EDT | Special Marine Warning | JAX | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.